This report is aimed at highlighting an important issue which may arise during the management of Idiopathic Intracranial Hypertension (IIH). Once the diagnosis of IIH has been confirmed by a combination of intracranial imaging and an elevated opening pressure at lumbar puncture, routine management involves the use of oral acetazolamide therapy. There is, however, a risk of a headache of high intracranial pressure being converted to one resulting from low intracranial pressure. This needs to be considered when reviewing these patients immediately following any diagnostic or therapeutic lumbar puncture (LP) that is performed, specifically ascertaining whether change in posture modulates the headache. Continuing acetazolamide in the presence of a low pressure headache can cause significant morbidity and should be avoided. Furthermore chronic acetazolamide therapy can induce low pressure symptoms. We describe four cases of IIH who have suffered as a result of over-treatment with acetazolamide.